Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 36, NWS Austin/San Antonio, TX

May 11, 2011Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2011, 6:28 PM CDT for Llano County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 6:28 PM CDT (23:28 UTC)
Expired
May 11, 2011, 7:15 PM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Llano County, TX

The radar

The Austin/San Antonio radar (KEWX), 127 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 6:45 PM CDTHAIL 1.515 Sw Llano, TXPING PONG BALL SIZE HAIL AND 1.90 INCHES OF RAINFALL IN 30 MINUTES.
May 11, 7:20 PM CDTHAIL 1.759 Ssw Llano, TXHALF INCH TO GOLFBALL SIZE HAIL AND HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:46 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2847 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2847 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
3.3
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WUUS54 KEWX 112328
SVREWX
TXC299-120015-
/O.NEW.KEWX.SV.W.0036.110511T2328Z-110512T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LLANO COUNTY...

* UNTIL 715 PM CDT.

* AT 621 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 6 MILES SOUTHWEST OF CASTELL...OR 16 MILES SOUTHEAST OF
  MASON...AND MOVING EAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE PRAIRIE MOUNTAIN...OXFORD...
  LLANO...LONE GROVE...GAINESVILLE...STOLZ AND KINGSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3065 9844 3053 9897 3054 9897 3074 9897
      3093 9856
TIME...MOT...LOC 2328Z 252DEG 18KT 3064 9892

$$
5 follow-up statements
772 
WWUS54 KEWX 112336
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT WED MAY 11 2011

TXC299-120015-
/O.CON.KEWX.SV.W.0036.000000T0000Z-110512T0015Z/
LLANO TX-
636 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR LLANO COUNTY...

AT 630 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED NEAR CASTELL...OR 17 MILES SOUTHWEST OF
LLANO...MOVING EAST AT 15 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE PRAIRIE MOUNTAIN...LONE
GROVE...GAINESVILLE...STOLZ...OXFORD AND KINGSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3065 9844 3053 9897 3054 9897 3074 9897
      3093 9856
TIME...MOT...LOC 2336Z 255DEG 11KT 3064 9891

$$
189 
WWUS54 KEWX 112345
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT WED MAY 11 2011

TXC299-120015-
/O.CON.KEWX.SV.W.0036.000000T0000Z-110512T0015Z/
LLANO TX-
645 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR LLANO COUNTY...

AT 638 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED NEAR PRAIRIE MOUNTAIN...OR 14 MILES
SOUTHWEST OF LLANO...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE OXFORD...LONE GROVE...
GAINESVILLE...STOLZ AND KINGSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3065 9844 3053 9897 3054 9897 3074 9897
      3093 9856
TIME...MOT...LOC 2344Z 252DEG 26KT 3065 9878

$$
656 
WWUS54 KEWX 112349
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 PM CDT WED MAY 11 2011

TXC299-120015-
/O.CON.KEWX.SV.W.0036.000000T0000Z-110512T0015Z/
LLANO TX-
649 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR LLANO COUNTY...

AT 643 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PRAIRIE
MOUNTAIN...OR 13 MILES SOUTHWEST OF LLANO...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LONE GROVE...
GAINESVILLE...STOLZ...OXFORD AND KINGSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3055 9892 3054 9897 3075 9894 3093 9856
      3065 9844
TIME...MOT...LOC 2349Z 263DEG 17KT 3063 9881

$$
904 
WWUS54 KEWX 112355
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT WED MAY 11 2011

TXC299-120015-
/O.CON.KEWX.SV.W.0036.000000T0000Z-110512T0015Z/
LLANO TX-
655 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL LLANO COUNTY...

AT 647 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF
OXFORD...OR 11 MILES SOUTHWEST OF LLANO...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LONE GROVE...STOLZ...
GAINESVILLE AND KINGSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3056 9886 3059 9887 3076 9889 3093 9856
      3065 9844
TIME...MOT...LOC 2355Z 268DEG 22KT 3063 9870

$$
905 
WWUS54 KEWX 120006
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 PM CDT WED MAY 11 2011

TXC299-120015-
/O.CON.KEWX.SV.W.0036.000000T0000Z-110512T0015Z/
LLANO TX-
706 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL LLANO COUNTY...

AT 656 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
OXFORD...OR 9 MILES SOUTHWEST OF LLANO...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LONE GROVE...
GAINESVILLE...STOLZ AND KINGSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO 1.50 INCHES IN DIAMETER HAS BEEN REPORTED 15 MILES 
SOUTHWEST OF LLANO WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3058 9879 3062 9882 3078 9884 3093 9856
      3065 9844
TIME...MOT...LOC 0004Z 259DEG 18KT 3065 9870

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:04 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 11, 4:04 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT WED MAY 11 2011

.DISCUSSION...

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10 PM CDT THIS
EVENING FOR THE FOLLOWING COUNTIES...BLANCO...HAYS...TRAVIS AND
WILLIAMSON COUNTIES.

SHOWERS AND STORMS...SOME OF THEM SEVERE IN NATURE...WILL CONTINUE
TO AFFECT PORTIONS OF THE HILL COUNTRY...ESPECIALLY THOSE WITHIN
THE WATCH AREA THROUGH LATE THIS EVENING.

THIS SENSIBLE WEATHER CONDITIONS WILL CONTINUE TO ABOUT MIDNIGHT
AS IT MOVES EASTWARD TOWARDS THE NORTHEAST HILL COUNTRY AND AREAS
ALONG THE I-35 CORRIDOR INCLUDING THE AUSTIN METRO AREA. EXPECT
MODERATE TO LOCALIZED HEAVY SHOWERS AND STRONG TO SEVERE STORMS
TONIGHT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING
WINDS.

SIMILAR WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN THURSDAY AFTERNOON
ACROSS SOUTH CENTRAL TEXAS. HOWEVER...SHOWERS AND STORMS SHOULD
DEVELOP MORE FREQUENT ALONG THE I-35 CORRIDOR AND EAST. EXPECT
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY MAINLY OVER THE COASTAL
BEND AREA. RAINFALL AMOUNTS COULD RANGE FROM ONE QUARTER TO HALF
INCH WITH HIGHER AMOUNTS OVER ISOLATED SPOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  84  69  87  59 /  30  40  20  -   -
AUSTIN BERGSTROM INTL AIRPORT  74  84  67  87  54 /  30  40  20  -   -
NEW BRAUNFELS MUNI AIRPORT     73  85  68  89  58 /  30  40  20  -   -
BURNET MUNI AIRPORT            69  83  63  82  55 /  30  30  20  -   -
DEL RIO INTL AIRPORT           74  90  70  93  64 /  20  20  10  -   -
GEORGETOWN MUNI AIRPORT        72  84  66  84  55 /  30  40  20  -   -
HONDO MUNI AIRPORT             75  86  69  92  59 /  30  30  20  -   -
SAN MARCOS MUNI AIRPORT        72  84  67  86  57 /  30  40  20  -   -
LA GRANGE - FAYETTE REGIONAL   74  85  71  85  56 /  30  50  40  10  -
SAN ANTONIO INTL AIRPORT       75  85  70  87  62 /  30  40  20  -   -
STINSON MUNI AIRPORT           77  86  72  91  62 /  30  40  20  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...19
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, May 11, 4:40 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 PM CDT WED MAY 11 2011

TXZ171>173-183>194-202>209-217>225-228-122145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
440 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR
GILLESPIE...LLANO...BURNET...BLANCO...HAYS...TRAVIS... AND
WILLIAMSON COUNTIES UNTIL 10 PM CDT TONIGHT. THE STORMS WILL
CONTINUE TO AFFECT THE NORTHEASTERN HILL COUNTRY INCLUDING THE
AUSTIN METRO AREA THROUGH LATE THIS EVENING. THE PRIMARY THREATS
WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. THE
PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL. THE HIGHEST CHANCES OF STORMS WILL THE NORTHERN
HILL COUNTRY AND EAST OF THE I-35 CORRIDOR...ESPECIALLY THE FAR
SOUTHEASTERN COUNTIES AND THE COASTAL BEND AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY.

In the hours before

Local storm report, May 11, 4:55 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 S KINGSLAND           30.65N  98.45W
05/11/2011  M0.88 INCH       LLANO              TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1100118

AKF
Local storm report, May 11, 4:58 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             6 NNW MARBLE FALLS      30.66N  98.30W
05/11/2011  E0.25 INCH       BURNET             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1100119

AKF
Local storm report, May 11, 5:01 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
501 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 SW KINGSLAND          30.65N  98.47W
05/11/2011  E0.25 INCH       LLANO              TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1100120

CA
Local storm report, May 11, 5:50 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 S BERTRAM             30.67N  98.06W
05/11/2011  E1.00 INCH       BURNET             TX   TRAINED SPOTTER

            LARGE HAIL NEAR OATMEAL ALONG WITH AN INCH OF RAINFALL
            IN LESS THAN 30 MINIUTES.

&&

EVENT NUMBER EWX1100121

PM
Special weather statement, May 11, 6:02 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT WED MAY 11 2011

TXZ171-112330-
LLANO-
602 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LLANO COUNTY UNTIL 630
PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LLANO...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LONE GROVE...
  BABY HEAD...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 10 PM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
Local storm report, May 11, 6:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             13 NNE HARPER           30.47N  99.17W
05/11/2011  E0.50 INCH       GILLESPIE          TX   PUBLIC

            PEA TO MARBLE SIZE HAIL NEAR DOSS.

&&

EVENT NUMBER EWX1100122

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:03 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano27 min
May 11, 2:41 PM CDTSevere Thunderstorm WarningEWXLlano49 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Zavala48 min
May 11, 3:28 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano47 min
May 11, 3:57 PM CDTSevere Thunderstorm WarningEWXBurnet, Gillespie, Llano48 min
May 11, 4:32 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano43 min
May 11, 4:42 PM CDTSevere Thunderstorm WarningEWXBurnet48 min
May 11, 5:12 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson48 min
May 11, 5:29 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.